Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Low-No Energy on Meds

Posted by W. Suggs on June 12, 1999, at 21:41:34

In reply to Re: Low-No Energy on Meds, posted by Peter on June 12, 1999, at 17:17:21

Jeff, I also am in sales and have gone through some of the similar experiences. Currently I am taking Wellbutrin SR bid (early am and at lunch), with moderate results. I have been through most of the ssri's w/limited success. One thing I know for sure is that a lot of these meds will decrease your REM sleeep resulting with your mentioned symptoms, grouped together in EDS (excessive daytime sleepiness). They lable this as Idiopathic Hypersomnolence - NO KIDDING!!! Just another fancy way to say that they do not know why you are sleepy. I took a sleep study and was removed from the effexor because it might interfer with my REM sleep. This did seem to help somewhat. I also know that some Dr's will prescribe cytomel (T3) as an adjunct or lithium 300 mg bid (worked wonders with me). Good luck!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:W. Suggs thread:7306